# SDR 03FDEA01761

- Difficulty date: October 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 67,974 hours, 27,230 cycles
- System (JASC): 2140 · Heating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Cargo Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO BAY TEMP AFT WAS PEGGED AT 170 DEG.  RETURNED FLIGHT TO LAX.  REMOVED AND REPLACED CARGO COMPARTMENT TEMP SENSOR  (TRANSMITTER) PER MM 21-41-01-2, OP'S CK'D GOOD.
